# SDR QXEA0300481

- Difficulty date: April 21, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 3,800 hours, 4,439 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Yoke
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR UPPER OUTBOARD LEG OF YOKE, SMALL RETRACT ACTUATOR HYDRAULIC TUBE IS RUBBING YOKE LEG. REPAIRED IAW HORIZON AIR EA 6-32-226.
